# SDR USAA2009072791922

- Difficulty date: July 14, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 50,147 hours, 34,904 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602223
- Part serial: ASN0443
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-2 - MAJOR REPAIR - DELAMINATION ON NR 2 LEADING EDGE SLAT SKIN AT UPPER OUTBOARD END.  REPAIRED NR 2 LEADING EDGE SLAT SKIN AT UPPER OUTBOARD END IAW B737 SRM 51-70-10.
